# SDR FDEA202308311531

- Difficulty date: August 31, 2023
- Submitted: September 1, 2023
- Operation: Air carrier
- Aircraft: N688FE
- Make and model: Airbus A300*
- Aircraft serial: 874
- Aircraft time: 21,522 hours, 12,454 cycles
- System (JASC): 3242 · Brake
- Part: Heat Shield
- Part number: Z3200203
- Part serial: 20898
- Condition: Damaged
- Location: Mlg
- Part time: 15,376 hours, 8,803 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: C, O, O
- Precautionary procedure: K

## Discrepancy

HEAT SHIELD BROKE OFF ON #4 MLG TIRE AND WHEEL ASSY. DURING WALKAROUND NOTED HEAT SHIELD PROTRUDING FROM THE   WHEEL ASSY.  REMOVED AND REPLACED TIRE AND WHEEL ASSY.
